# SDR ASAA2019061029665

- Difficulty date: June 10, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 42,725 hours, 12,782 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Eroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING INLET INSP ON #1 ENGINE (REF T/C 78472000) FOUND FRONT SPINNER CONE EROSION BEYOND LIMITS. GROUNDED - YES. REMOVE AND REPLACE SPINNER CONE ON #1 ENGINE REF B737-800 AMM 72-21-01-000-801-F00 AND 72-21-01-400-801-F00.
